# SDR CALA2009022700117

- Difficulty date: February 26, 2009
- Submitted: February 27, 2009
- Operation: Air carrier
- Aircraft: N13720
- Make and model: Boeing 737724
- Aircraft serial: 28939
- Aircraft time: 34,022 hours, 11,096 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 115A21793
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB ASSEMBLY BETWEEN NR 7 AND 8 SPOILER IS WORN AT UPPER TRAILING EDGE PANEL ATTACH POINT.  REPAIRED PER ECRA 5750-03581.
